MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY

BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY
Model Number 10274
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Low Blood Pressure/ Hypotension (1914); Stenosis (2263)
Date of Event 09/28/2020
Type of Reportable Event Death
Event or Problem Description
It was reported that hypotension, vessel occlusion and death occurred.The patient presented with gastrointestinal bleeding and developed st-segment elevation myocardial infarction.The target lesion located in the left anterior descending artery (lad) was treated with 24 x 2.50, 20 x 3.00 and 24 x 2.50 rebel bare metal stents.Post procedure, the patient became agitated with hypotension.The patient went into pulseless electrical activity, and was coded and intubated.A non-boston scientific temporary ventricular support device was inserted.Re-catheterization showed total occlusion in the lad and percutaneous transluminal coronary angioplasty was performed.The patient continued to require cardiopulmonary resuscitation and multiple vasopressor in the intensive care unit.The patient subsequently expired.

Brand Name
REBEL
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10729485
Report Number2134265-2020-14273
Device Sequence Number3457450
Product Code MAF
UDI-Device Identifier08714729843900
UDI-Public08714729843900
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P130030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/09/2022
Device Model Number10274
Device Catalogue Number10274
Device Lot Number0023621787
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2020
Initial Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other; Required Intervention;
Patient Age55 YR